| Model Number |
7005 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/04/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon fracture occurred.The 85% stenosed, 3.5mm x 20mm target lesion was located in the moderately tortuous and calcified left anterior descending artery.A 3.5mm x 8mm quantum maverick balloon catheter was advanced for dilatation; however, the balloon was fractured.The procedure was completed with another of the same device.There were no patient complications nor injuries reported and the patient status was stable.
Event or Problem Description
Additional Manufacturer Narrative
D4 lot number updated from 0024799556 to 0023272440.Expiration date updated from 11/19/2022 to 01/30/2022.H4 device manufacture date updated from 11/20/2019 to 01/31/2019.Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was a complete separation at 83.9cm distal of the strain relief.There was contrast in the inflation lumen.The balloon was tightly folded.Microscopic inspection revealed tip damage.Inspection of the remainder of the device presented no other damage or irregularities.